Format

Send to

Choose Destination
See comment in PubMed Commons below
J Clin Pharm Ther. 2013 Apr;38(2):175-6. doi: 10.1111/jcpt.12031. Epub 2012 Dec 4.

Posterior reversible encephalopathy syndrome induced by pazopanib for renal cell carcinoma.

Author information

  • 1Department of Neurology, University of Minnesota, Minneapolis, MN 55455, USA. ganesh785@gmail.com

Abstract

WHAT IS KNOWN AND OBJECTIVE:

Posterior reversible encephalopathy syndrome (PRES) can be the result of acute hypertension, eclampsia, renal failure and the use of immunosuppressive or cytotoxic agents. We report a case of PRES as a result of the use of pazopanib, a vascular endothelial growth factor inhibitor used for renal cell carcinoma (RCC).

CASE SUMMARY:

A 76-year-old man treated with RCC develops PRES shortly after the initiation of pazopanib.

WHAT IS NEW AND CONCLUSION:

There are no known reports of the association between PRES and pazopanib. We postulate that pazopanib can disrupt the normal endothelial function of the brain leading to the development of PRES.

PMID:
23210935
DOI:
10.1111/jcpt.12031
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center